Some Notes on the Schur Multiplier of a Pair of Lie Algebras
Journal of Lie theory, Tome 23 (2013) no. 2, pp. 483-492
Cet article a éte moissonné depuis la source Heldermann Verlag
We review some properties of the non-abelian exterior product and using them provide special properties of the Schur multiplier of a pair of Lie algebras. By constructing a cover for a pair of Lie algebras, we give a necessary and sufficient condition for the capability of a pair of Lie algebras. Also, for a perfect pair of Lie algebras we construct a cover which is a universal extension. Finally, we give some bounds for the dimension of the Schur multiplier of a pair of Lie algebras.
Classification :
17B30, 17B60, 17B99
Mots-clés : Schur multiplier of a pair of Lie algebras, nonabelian exterior product, cover, capability
Mots-clés : Schur multiplier of a pair of Lie algebras, nonabelian exterior product, cover, capability
@article{JLT_2013_23_2_JLT_2013_23_2_a6,
author = {B. Edalatzadeh },
title = {Some {Notes} on the {Schur} {Multiplier} of a {Pair} of {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {483--492},
year = {2013},
volume = {23},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2013_23_2_JLT_2013_23_2_a6/}
}
B. Edalatzadeh . Some Notes on the Schur Multiplier of a Pair of Lie Algebras. Journal of Lie theory, Tome 23 (2013) no. 2, pp. 483-492. http://geodesic.mathdoc.fr/item/JLT_2013_23_2_JLT_2013_23_2_a6/